# SDR GLBA2003100

- Difficulty date: July 3, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 14,965 hours, 19,949 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 6229681001
- Part serial: 1573
- Condition: Inoperative
- Location: Efis
- Part time: 14,544 hours, 19,212 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO EHSI WENT BLANK, REMOVED AND REPLACED FO LOWER EFIS DISPLAY.  OPS CHECKED  GOOD.
